It feels like the same tightness in my back wrapping around in my chest muscles. It happens off and on but sometimes I feel fine. Does anyone else experience this? Am wondering if it could even be a side effect of prednisone? I am currently on 17mg in am weaning down 1mg per month from 20.
I was diagnosed in sept 2015 with Pmr put on 10mg prednisone, then 20mg. Which I felt relieved. Blood tests showed that I also have Lyme s disease. That came as a total shock. Put on antibiotics for 3 weeks, and pred. Reduced to 10 mg. I also feel a tightness in my chest and it feels like palpitations. A side effect from pred. Now I am on 7.50 mg of pred. The stiffness and aches are in my hands and upper arms in the morning. Takes about 3 to 4 hours for pred to kick in.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Mar 2017 • 3 answers
Updated 8 Mar 2017 • 5 answers
Updated 13 hours ago • 7 answers
Updated 2 Aug 2018 • 4 answers
Posted 18 Jul 2018 • 0 answers